Alert archive / New Jersey / Freeze Watches in 2014

Freeze Watch 3, NWS Philadelphia/Mount Holly

April 17, 20149 counties in New Jersey; 4 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this freeze watch at Apr 17, 2014, 3:35 AM EDT for 9 counties in New Jersey; 4 counties in Pennsylvania. It took effect at Apr 18, 2014, 1:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 17, 2014, 3:35 AM EDT (07:35 UTC)
In effect from
Apr 18, 2014, 1:00 AM EDT
Expired
Apr 17, 2014, 3:08 PM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 45 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2014-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2014-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2129 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WWUS71 KPHI 170735
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 AM EDT THU APR 17 2014

NJZ012-013-015-017>022-027-PAZ060-101>103-106-171545-
/O.NEW.KPHI.FZ.A.0003.140418T0500Z-140418T1200Z/
/O.CON.KPHI.FZ.W.0002.000000T0000Z-140417T1300Z/
MIDDLESEX-WESTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-BERKS-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-LOWER BUCKS-
INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...TRENTON...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
JACKSON...MILLVILLE...HAMMONTON...WHARTON STATE FOREST...
READING...HONEY BROOK...OXFORD...WEST CHESTER...KENNET SQUARE...
COLLEGEVILLE...POTTSTOWN...MORRISVILLE...DOYLESTOWN
335 AM EDT THU APR 17 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING.

* LOCATIONS...PORTIONS OF SOUTHEASTERN PENNSYLVANIA AND INTERIOR
  SECTIONS OF SOUTHERN AND CENTRAL NEW JERSEY.

* TEMPERATURES...VARIABLE IN THE UPPER 20S TO LOWER 30S THIS
  MORNING AND MOSTLY IN THE LOWER TO MID 30S FRIDAY MORNING.

* TIMING...AREAS OF FREEZING CONDITIONS ARE EXPECTED TO CONTINUE
  UNTIL SHORTLY AFTER DAYBREAK TODAY. ANOTHER PERIOD OF FROST OR
  FREEZING TEMPERATURES IS POSSIBLE EARLY FRIDAY MORNING. 

* IMPACTS...POTENTIAL DAMAGE TO SENSITIVE OR EARLY-BLOOMING 
  VEGETATION AS TEMPERATURES DROP TO OR BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY THIS MORNING. THESE CONDITIONS WILL KILL CROPS
AND OTHER SENSITIVE VEGETATION.

A FREEZE WATCH FOR EARLY FRIDAY MORNING MEANS SUB-FREEZING
TEMPERATURES ARE AGAIN POSSIBLE. THESE CONDITIONS COULD KILL
CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

DEZ001>003-MDZ008-012-015-019-020-NJZ016-023-PAZ070-104-171300-
/O.CON.KPHI.FZ.W.0002.000000T0000Z-140417T1300Z/
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-CAPE MAY-DELAWARE-EASTERN MONTGOMERY-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON...
PENNSVILLE...CAPE MAY COURT HOUSE...MEDIA...NORRISTOWN...LANSDALE
335 AM EDT THU APR 17 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...VARIABLE MOSTLY IN THE LOWER 30S.

* TIMING...AREAS OF FREEZING CONDITIONS HAVE OCCURRED AND MAY
  REOCCUR EARLY THIS MORNING IF WINDS BECOME NEARLY CALM.   

* IMPACTS...POTENTIAL DAMAGE TO SENSITIVE OR EARLY-BLOOMING 
  VEGETATION AS TEMPERATURES DROP TO OR BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
270 
WWUS71 KPHI 171226
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
826 AM EDT THU APR 17 2014

NJZ012-013-015-017>022-027-PAZ060-101>103-106-172030-
/O.CAN.KPHI.FZ.W.0002.000000T0000Z-140417T1300Z/
/O.CON.KPHI.FZ.A.0003.140418T0500Z-140418T1200Z/
MIDDLESEX-WESTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-BERKS-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-LOWER BUCKS-
INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...TRENTON...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
JACKSON...MILLVILLE...HAMMONTON...WHARTON STATE FOREST...
READING...HONEY BROOK...OXFORD...WEST CHESTER...KENNET SQUARE...
COLLEGEVILLE...POTTSTOWN...MORRISVILLE...DOYLESTOWN
826 AM EDT THU APR 17 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...
...FREEZE WARNING IS CANCELLED FOR THIS MORNING...

THE FREEZE WATCH FOR TONIGHT REMAINS IN EFFECT.

* LOCATIONS...PORTIONS OF SOUTHEASTERN PENNSYLVANIA AND INTERIOR 
  SECTIONS OF SOUTHERN AND CENTRAL NEW JERSEY.

* TEMPERATURES...AVERAGING IN THE LOWER 30S TONIGHT.

* TIMING...ANOTHER PERIOD OF FROST OR FREEZING TEMPERATURES IS
  POSSIBLE EARLY FRIDAY MORNING.

* IMPACTS...POTENTIAL DAMAGE TO SENSITIVE OR EARLY-BLOOMING 
  VEGETATION AS TEMPERATURES DROP TO OR BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 
A FREEZE WATCH FOR EARLY FRIDAY MORNING MEANS SUB-FREEZING
TEMPERATURES ARE AGAIN POSSIBLE. THESE CONDITIONS COULD KILL
CROPS AND OTHER SENSITIVE VEGETATION.
 
&&

$$

DEZ001>003-MDZ008-012-015-019-020-NJZ016-023-PAZ070-104-171330-
/O.CAN.KPHI.FZ.W.0002.000000T0000Z-140417T1300Z/
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-CAPE MAY-DELAWARE-EASTERN MONTGOMERY-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON...
PENNSVILLE...CAPE MAY COURT HOUSE...MEDIA...NORRISTOWN...LANSDALE
826 AM EDT THU APR 17 2014

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
FREEZE WARNING.

TEMPERATURES HAVE RISEN ABOVE FREEZING IN ALL AREAS.

$$
061 
WWUS71 KPHI 171908
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 PM EDT THU APR 17 2014

NJZ013-017-018-020>022-027-172015-
/O.CAN.KPHI.FZ.A.0003.140418T0500Z-140418T1200Z/
WESTERN MONMOUTH-GLOUCESTER-CAMDEN-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...FREEHOLD...GLASSBORO...CAMDEN...
CHERRY HILL...JACKSON...MILLVILLE...HAMMONTON...
WHARTON STATE FOREST
308 PM EDT THU APR 17 2014

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
FREEZE WATCH.

SOME PATCHY FROST IS POSSIBLE IN MORE SHELTERED LOCATIONS TONIGHT. 
MINIMUM TEMPERATURES ARE EXPECTED TO BE MAINLY IN THE MID TO UPPER 30S.

$$

NJZ012-015-019-PAZ060-101>103-106-181200-
/O.UPG.KPHI.FZ.A.0003.140418T0500Z-140418T1200Z/
/O.NEW.KPHI.FR.Y.0001.140418T0500Z-140418T1200Z/
MIDDLESEX-MERCER-NORTHWESTERN BURLINGTON-BERKS-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-LOWER BUCKS-
INCLUDING THE CITIES OF...NEW BRUNSWICK...TRENTON...MOORESTOWN...
MOUNT HOLLY...READING...HONEY BROOK...OXFORD...WEST CHESTER...
KENNET SQUARE...COLLEGEVILLE...POTTSTOWN...MORRISVILLE...
DOYLESTOWN
308 PM EDT THU APR 17 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EDT FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...PORTIONS OF SOUTHEASTERN PENNSYLVANIA AND CENTRAL
  NEW JERSEY.

* LOW TEMPERATURES...IN THE LOWER TO MID 30S.

* TIMING...MOST LIKELY TO OCCUR EARLY FRIDAY MORNING.
 
* IMPACTS...POTENTIAL DAMAGE TO SENSITIVE OR EARLY-BLOOMING
  VEGETATION AS TEMPERATURES DROP CLOSE TO FREEZING WITH 
  FROST OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 
A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MDZ008-PAZ104-181200-
/O.NEW.KPHI.FR.Y.0001.140418T0500Z-140418T1200Z/
CECIL-EASTERN MONTGOMERY-
INCLUDING THE CITIES OF...ELKTON...NORRISTOWN...LANSDALE
308 PM EDT THU APR 17 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT FRIDAY...

* LOCATIONS...PORTIONS OF SOUTHEASTERN PENNSYLVANIA AND CECIL
  COUNTY MARYLAND.

* LOW TEMPERATURES...IN THE LOWER TO MID 30S.

* TIMING...MOST LIKELY TO OCCUR EARLY FRIDAY MORNING.
 
* IMPACTS...POTENTIAL DAMAGE TO SENSITIVE OR EARLY-BLOOMING
  VEGETATION AS TEMPERATURES DROP CLOSE TO FREEZING WITH 
  FROST OCCURRING.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze watch went out at Apr 16, 8:29 PM EDT, 7 hours 6 minutes earlier.

Area forecast discussion, Apr 16, 8:29 PM EDT, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
829 PM EDT WED APR 16 2014

.SYNOPSIS...
HIGH PRESSURE WILL CREST ACROSS THE AREA TONIGHT BEFORE MOVING INTO
NEW ENGLAND THURSDAY. A RIDGE EXTENDING ACROSS THE MIDDLE ATLANTIC
REGION WILL CONTINUE TO INFLUENCE OUR WEATHER INTO FRIDAY. A COLD
FRONT AND UPPER TROUGH WILL CROSS OUR AREA FRIDAY NIGHT AND EARLY
SATURDAY. MORE HIGH PRESSURE WILL ARRIVE LATER SATURDAY AND REMAIN
OVER THE AREA INTO MONDAY. A DISTURBANCE WILL MOVE TOWARDS THE AREA
NEXT TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
MAINLY CLEAR CONDITIONS CONTINUE ACROSS THE REGION THIS EVENING,
WITH JUST A LITTLE CIRRUS STREAMING IN FROM THE WEST. WINDS HAVE
DIMINISHED ACROSS THE CWA BUT SHOULD REMAIN IN THE 5 TO 10 MPH
RANGE MOST OF THE NIGHT, VEERING FROM THE NORTH TO THE NORTHEAST.
THE CLEAR SKIES AND LIGHTER WINDS, AS WELL AS A DRY AIRMASS IN
PLACE, WILL ALLOW FOR GOOD RADIATING CONDITIONS, ESPECIALLY
THROUGH THE OVERNIGHT. MINIMUM TEMPS STILL LOOK ON TRACK WITH THE
LATEST GUIDANCE, BUT WE DID ADJUST HOURLY TEMPS AND DEWPOINTS
USING THE LAV/LAMP GUIDANCE TO CAPTURE CURRENT TRENDS AND
OBSERVATIONS.

OTHERWISE, THE SFC HIGH PRES WILL CONT TO MOVE EWD THROUGH NY AND
INTO NEW ENGLAND BEFORE MORNING. A SFC RIDGE EXTDS SWWD FROM THE
CENTER ACROSS THE MID-ATL REGION BUT OUR FCST AREA REMAINS IN A
PRES GRAD PATTERN WHICH SHOULD MAINTAIN NE TO E WINDS OVERNIGHT.
IN SPITE OF THE WINDS HWVR...WITH CLEAR SKIES AND AN UNSEASONABLY
COLD AIR MASS IN PLACE WE EXPECT TEMPS TO FALL BELOW FREEZING IN
MOST AREAS FOR SEVERAL HOURS BETWEEN MIDNIGHT AND SUNRISE THURSDAY
MORNING. HENCE WE MAINTAIN A FREEZE WARNING FOR AREAS IN SE
PA...CNTRL/SRN NJ...AND NRN DELMARVA WHERE THE GROWING SEASON HAS
BEGUN. THE MET/MAV/ECS GUIDANCE ARE IN GOOD AGREEMENT ON THE
FREEZING TEMPS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
FOR THURSDAY...THE SFC HIGH PRES RIDGE PRETTY MUCH REMAINS IN PLACE
OVER THE EASTERN SEABOARD...WHICH IN COMBO WITH THE OFFSHORE FRONTAL
TROF WILL MAINTAIN AN E/NE ONSHORE FLOW. FCST RH FOR THE LOWER TROP
IS RATHER LOW...BUT THE PERSISTENT ONSHORE LOW-LVL FLOW MAY
EVENTUALLY BRING IN SOME MOISTURE AND CLOUDINESS. THE AIR MASS TMRW
SHOULD NOT BE AS COLD AS TODAY AND CAA IS REPLACED BY WAA. HENCE MAX
TEMPS ON THURS SHOULD BE A FEW DEGREES WARMER THAN TODAY BUT STILL
QUITE A BIT BELOW NORMAL FOR MID APRIL.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
HIGH PRESSURE TO THE NORTHEAST WILL CONTINUE TO INFLUENCE OUR
WEATHER THURSDAY NIGHT AND FRIDAY. CLOUDS WILL BE ON THE INCREASE
FRIDAY...AS OUR REGION BEGINS TO FEEL THE EFFECTS OF THE ERLY FLOW
AROUND THE PERIPHERY OF THE RIDGE. WE WILL CONTINUE WITH A DRY
FCST FOR THU NIGHT...AND ONLY MENTION SOME SLGT CHC FOR DRIZZLE OR
LIGHT RAIN ALONG THE MARINE ZONES FOR FRIDAY. LATER FCSTS MAY
INCLUDE SOME PCPN NEAR THE SHORE FOR FRI...BUT RIGHT NOW THAT
LOOKS NOT TOO LIKELY. TEMPS WILL BE SLIGHTLY BELOW NORMAL WITH THE
ONSHORE FLOW THU NIGHT AND FRI.

A UPPER TROUGH AND SFC COLD FRONT WILL CROSS THE AREA FRI NIGHT
AND EARLY SAT. THE FCST MODELS ARE NOT SHOWING MUCH PCPN WITH THE
SYSTEM. BOTH BRING MORE ENHANCED PCPN BOTH NORTH AND SOUTH OF THE
REGION. WE HAVE THEREFORE JUST KEPT SLGT CHC POPS FOR THE REGION
FOR FRI NIGHT. EXTRA CLOUDINESS MAY LINGER INTO SAT MORNING.

SAT THRU MON WILL HAVE DRY WEATHER OVER THE AREA AS HIGH PRESSURE
FROM CANADA EXTENDS ACROSS THE AREA. TEMPERATURES SAT WILL BE A
BIT BELOW NORMAL...BUT BY MON READINGS WILL JUMP BACK TO SEVERAL
DEGREES ABOVE NORMAL...WITH HIGHS IN THE UPPER 60S TO LOW 70S
REGION-WIDE. A SLGT CHC FOR A SHOWER WAS KEPT IN THE GRIDS FOR THE
EXTREME WRN/NRN MOST COUNTIES OF THE CWA...CONFID IN THIS IS LOW.

ANOTHER LOW AND COLD FRONT WILL APPROACH FOR MON NIGHT AND PERSIST
INTO TUE/TUE NIGHT. THE GFS AND EC BOTH SHOW SOME LIGHT QPF WITH
THE SYSTEM...SO THE CHC POPS OFFERED BY THE WPC WERE ACCEPTED FOR
THOSE PERIODS. TEMPS EARLY NEXT WEEK WILL REMAIN ABOVE NORMAL.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
CLEAR SKIES AND VFR CONDS ARE EXPECTED FOR THE REST OF THIS
EVENING AND TONIGHT. SOME LOW CLOUDS WITH BASES AROUND 3000 FT MAY
DEVELOP ON THURS WITH ONSHORE LOW-LVL WINDS...MORE LIKELY FROM PHL
SOUTH AND INTO THE AFTN...BUT OVERALL VFR CONDS SHOULD PREVAIL.
THE CONTINUED ONSHORE FLOW INTO THURSDAY NIGHT COULD LEAD TO SUB-
VFR CIGS, BUT CONFIDENCE ON THIS OCCURRENCE IS BELOW AVERAGE AND
WE ONLY HINTED AT THIS IDEA IN THE TAFS.

OTHERWISE, WINDS WILL CONTINUE TO VEER FROM A NORTHERLY DIRECTION
TO A MORE NORTHEAST DIRECTION THIS EVENING AND OVERNIGHT, BECOMING
MORE EASTERLY DURING THURSDAY. SPEEDS WILL AVERAGE 5 TO 10 KT
OVERNIGHT AND MORE IN THE 10 TO 15 KT RANGE DURING THURSDAY...SOMEWHAT
STRONGER TOWARD THE COAST AND WEAKER INTO ERN PA. SOME GUSTINESS
TO AROUND 20 KT MAY OCCUR FROM ABOUT MID-MORNING ONWARD, ESPECIALLY
AT KACY, BUT THIS WAS NOT INCLUDED IN THE TAFS AT THIS TIME.

OUTLOOK...
THU NIGHT AND FRIDAY...MOSTLY VFR. INCREASING CLOUDS FRIDAY.

FRIDAY NIGHT...VFR N/W. MVFR OR LOWER POSSIBLE NEAR THE SHORE WITH
AN ONSHORE FLOW. MVFR POSSIBLE OVER THE DEL VALLEY SITES.

SAT THRU MON...MOSTLY VFR.

&&

.MARINE...
AS BEST WE CAN TELL...WINDS OVER DEL BAY AND NJ/DE COASTAL WATERS
APPEAR TO HAVE DIMINISHED BELOW SCA THRESHOLD. HOWEVER...SEAS REMAIN
AROUND 5 FEET SO A SCA CONTINUES FOR ALL COASTAL WATERS. ALSO...THE
SFC PRES GRADIENT IS FCST TO INCREASE OVERNIGHT RESULTING IN
INCREASING NE WINDS AND GRADUALLY BUILDING SEAS. SCA CONDS ARE
LIKELY TO CONTINUE THROUGH THURSDAY AND BEYOND.

OUTLOOK...
THU NIGHT THRU FRIDAY...SCA CONDITIONS FOR SEAS...DIMINISHING.
FRI NIGHT THRU SUNDAY...SUB-SCA CONDITIONS EXPECTED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FREEZE WARNING FROM 1 AM TO 9 AM EDT THURSDAY FOR PAZ060-070-
     101>104-106.
NJ...FREEZE WARNING FROM 1 AM TO 9 AM EDT THURSDAY FOR NJZ012-013-
     015>023-027.
DE...FREEZE WARNING FROM 1 AM TO 9 AM EDT THURSDAY FOR DEZ001>003.
MD...FREEZE WARNING FROM 1 AM TO 9 AM EDT THURSDAY FOR MDZ008-012-
     015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ450>455.

&&

SYNOPSIS...O'HARA
NEAR TERM...AMC/KLINE
SHORT TERM...AMC
LONG TERM...O'HARA
AVIATION...AMC/KLINE/O'HARA
MARINE...AMC/O'HARA
Hazardous weather outlook, Apr 16, 3:46 PM EDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT WED APR 16 2014

NJZ001-007>010-PAZ054-055-061-062-105-172000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH-
NORTHAMPTON-UPPER BUCKS-
346 PM EDT WED APR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024-026-PAZ071-172000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL OCEAN-PHILADELPHIA-
346 PM EDT WED APR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>023-027-PAZ060-070-
101>104-106-172000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-BERKS-DELAWARE-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS-
346 PM EDT WED APR 16 2014

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-172000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
346 PM EDT WED APR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 3:08 PM EDTFrost AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more11 hr

Nearby

Freeze Watches in New Jersey, 2014Freeze Watches in Pennsylvania, 2014Every freeze watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.